# SDR ASAA2021062435157

- Difficulty date: June 24, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,003 hours, 14,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16661
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 6,984 hours, 4,655 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE RIGHT PACK LIGHT ILLUMINATED. ACCOMPLISHED QRH 2.12 - LIGHT EXTINGUISHED AFTER TRIP RESET SWITCH ACTIVATED. GROUNDED - YES. ACCOMPLISHED RAM AIR DOOR TEST PER STEP 4.A. TO 4.H. FOUR TIMES. ON THIRD CYCLE, RIGHT RAM AIR DOOR DID NOT MOVE INTO MODULATING MODE AFTER STEP 4.F., BUT NO PACK LIGHT AND RIGHT PACK ZONE TEMP CONTROLLER SHOWED NO FAULTS REF B737-800 FIM 21-62 TASK 801. DUE TO HISTORY, REMOVED AND REPLACED RH RAM AIR DOOR ACTUATOR REF B737-800 AMM 21-51-21. INSTALLATION TEST AND GROUND VERIFICATION GOOD.
